# SDR UIEA201902253328

- Difficulty date: February 24, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 82,990 hours, 11,983 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FWD FUEL PUMP PRESSURE LIGHT ILLUMINATED DURING FLIGHT.  CLEANED THE CONNECTOR ON THE FUEL PUMP,  NO EICAS MESSAGE,  OPS CHECKED NORMAL IAWAMM 28-22-00.
